# SDR ASAA2023081244754

- Difficulty date: August 12, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 27,763 hours, 8,661 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3401553050
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION TO GREATER THAN EXPECTED. (#PRI2/ETOPS)ENGINE POWER RUN REQUIRED. GROUNDED - YES. PERFORMED BORO ON HPC 1 AND 2, FOUND OIL STAINS ON STAGE 2, NOT WETNESS. NO OIL EVIDENCE ON BOOSTER 3 AND 4. REF 72-00-00 TSR 714817. PERFORMED STEPS 1 THROUGH 6 ON THE TSR714812. REMOVED AND REINSTALLED S2 BORESCOPE PLUG AND HAND CRANKING PAD REF AMM 72-00-00 AND 72-63-01-400-801-F00. LEAK CHECK GOOD. ACCOMPLISHED STEP 6 AND 7 OF THIS TSR. FOUND OIL COMING OUT OF THE N2 DRIVE PAD DRAIN LINE. REMOVED AND REPLACED THE N2 DRIVE PAD SEALOL SEAL PER AMM 72-60-00-400-802-F00. REACCOMPLISHED DRAIN INSPECTION PER AMM 71-71-00-200-801-F00. NO LEAK NOTED. HANDCRANKING DRIVE COVER INSTALLATION AND LEAK CHECK GOOD PER AMM 72-63-01-400-F00.
